MAUDE Adverse Event Report: SPINESMITH HOLDINGS,LLC THERMIGEN; THERMIRF+ GENERATOR

SPINESMITH HOLDINGS,LLC THERMIGEN; THERMIRF+ GENERATOR
Catalog Number THERMIRF+
Medical Device Problem Codes Off-Label Use (1494); Use of Device Problem (1670)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 01/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Invesitgation plan includes getting the thermirf+ generator (sn# (b)(6)) into our facilities to investigate the unit.The customer has requested a loaner generator in the mean while to prevent use of the generator in question.The loaner unit has made its way to the customers location.As of (b)(6) 2024, the unit has not been received in house.There has been attempts to reach out to customer to get the status of their thermirf+ generator.The vp of sales is working on getting a status update of the thermirf+ generator location to ensure it gets to us for evaluation.
 
Event or Problem Description
On 16jan2024, customer support was notified by a sales representative of an adverse event.Chetco medical (acct #: (b)(4)) reported a patient they performed a thermiva treatment had burns inside her vagina.The thermiva treatment was performed in (b)(6) 2023.The patient reported she felt discomfort after the treatment and visited her obgyn in (b)(6) 2023.The patient's obgyn informed her she had burns inside her vagina.The customer mentioned they were performing aggressive treatment due to the patient's urinary incontinence.The patient only had one thermiva treatment in (b)(6) when in (b)(6) her obgyn notified her of the burn.The customer reported in (b)(6) they are performing prp treatments for the burn on the patient.The customer has not reported any other issues with the thermirf+ generator (sn #: (b)(6)).The unit was requested for evaluation to ensure it is functioning as normal.

Brand Name
THERMIGEN
Common Device Name
THERMIRF+ GENERATOR
Manufacturer (Section D)
SPINESMITH HOLDINGS,LLC
4719 south congress ave
austin TX 78745
Manufacturer Contact
candace mckinnis
4719 south congress ave
austin, TX 78745
5126376745
MDR Report Key18707983
Report Number3006404071-2024-00003
Device Sequence Number7126894
Product Code DWG
UDI-Device Identifier00817771029044
UDI-Public00817771029044
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 02/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTHERMIRF+
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale